# SDR CA020603006

- Difficulty date: May 28, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Engine: Pwa R2800CA3
- Propeller: Hamstd 43E60
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 39145217CL1
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE THE CREW WAS IN THE ENGINE SECTION AND THERE WAS A STRONG ODOUR OF FUEL PRESENT.  THE FUEL SYSTEM WAS PRESSURIZED ON THE ENGINE AND FUEL WAS NOTED COMING FROM THE CARB. THE MIXTURE CONTROL SHAFT SEAL NUT WAS FOUND SEPERATED FROM THE CARBURETOR. THE THREADS FOR THE NUT HAD BROKEN AWAY FROM THE CARB BODY. A SERVICEABLE CARBURETOR WAS INSTALLED, LEAK CHECKED AND THE ENGINE WAS GROUND RUN CHECKED SERVICEABLE. THE AIRCRAFT WAS RETURNED TO SERVICE.
